OPT OpenIR  > 瞬态光学技术国家重点实验室
Suppression of the critical collapse for one-dimensional solitons by saturable quintic nonlinear lattices
Shi, Jincheng1,2,3,4; Zeng, Jianhua1,2; Malomed, Boris A.5,6
Department瞬态光学技术国家重点实验室
2018-07
Source PublicationCHAOS
ISSN1054-1500
Volume28Issue:7
Contribution Rank1
Abstract

The stabilization of one-dimensional solitons by a nonlinear lattice against the critical collapse in the focusing quintic medium is a challenging issue. We demonstrate that this purpose can be achieved by combining a nonlinear lattice and saturation of the quintic nonlinearity. The system supports three species of solitons, namely, fundamental (even-parity) ones and dipole (odd-parity) modes of onand off-site-centered types. Very narrow fundamental solitons are found in an approximate analytical form, and systematic results for very broad unstable and moderately broad partly stable solitons, including their existence and stability areas, are produced by means of numerical methods. Stability regions of the solitons are identified by means of systematic simulations. The stability of all the soliton species obeys the Vakhitov-Kolokolov criterion. Published by AIP Publishing.

DOI10.1063/1.5015933
Indexed BySCI ; CPCI
Language英语
WOS Research AreaMathematics ; Physics
WOS IDWOS:000440606100031
PublisherAMER INST PHYSICS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.opt.ac.cn/handle/181661/30554
Collection瞬态光学技术国家重点实验室
Corresponding AuthorZeng, Jianhua
Affiliation1.Chinese Acad Sci, Xian Inst Opt & Precis Mech, State Key Lab Transient Opt & Photon, Xian 710119, Shaanxi, Peoples R China
2.Univ Chinese Acad Sci, Beijing 100084, Peoples R China
3.Xi An Jiao Tong Univ, Minist Educ, Key Lab Phys Elect & Devices, Xian 710049, Shaanxi, Peoples R China
4.Xi An Jiao Tong Univ, Shaanxi Key Lab Informat Photon Tech, Xian 710049, Shaanxi, Peoples R China
5.Tel Aviv Univ, Fac Engn, Sch Elect Engn, Dept Phys Elect, IL-69978 Tel Aviv, Israel
6.ITMO Univ, St Petersburg 197101, Russia
Recommended Citation
GB/T 7714
Shi, Jincheng,Zeng, Jianhua,Malomed, Boris A.. Suppression of the critical collapse for one-dimensional solitons by saturable quintic nonlinear lattices[J]. CHAOS,2018,28(7).
APA Shi, Jincheng,Zeng, Jianhua,&Malomed, Boris A..(2018).Suppression of the critical collapse for one-dimensional solitons by saturable quintic nonlinear lattices.CHAOS,28(7).
MLA Shi, Jincheng,et al."Suppression of the critical collapse for one-dimensional solitons by saturable quintic nonlinear lattices".CHAOS 28.7(2018).
Files in This Item:
File Name/Size DocType Version Access License
Suppression of the c(1206KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, Jincheng]'s Articles
[Zeng, Jianhua]'s Articles
[Malomed, Boris A.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, Jincheng]'s Articles
[Zeng, Jianhua]'s Articles
[Malomed, Boris A.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, Jincheng]'s Articles
[Zeng, Jianhua]'s Articles
[Malomed, Boris A.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Suppression of the critical collapse for one-dimensional solitons by saturable quintic nonlinear lattices.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.